MathSciNet Relay Station
MathSciNet bibliographic data
MR1031664 35N15 (32F10)
Ho, Lop-Hing An inequality with applications to the subellipticity of the $\overline\partial$-Neumann problem. Proc. Amer. Math. Soc. 111 (1991), no. 1, 135–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement